# SDR ZZDA2011987

- Difficulty date: November 27, 2011
- Submitted: December 4, 2011
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL CLEAR LENS MISSING AT ROW 18.  INSTALLED LENS AS REQUIRED.
